×

Found 238 Documents (Results 1–100)

100
MathJax

Singularities of mappings. The local behaviour of smooth and complex analytic mappings. (English) Zbl 1448.58032

Grundlehren der Mathematischen Wissenschaften 357. Cham: Springer (ISBN 978-3-030-34439-9/hbk; 978-3-030-34440-5/ebook). xv, 567 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

A survey on stratified transversality. (English) Zbl 1179.57036

Chéniot, Denis (ed.) et al., Singularity theory. Proceedings of the 2005 Marseille singularity school and conference, CIRM, Marseille, France, January 24–February 25, 2005. Dedicated to Jean-Paul Brasselet on his 60th birthday. Singapore: World Scientific (ISBN 978-981-270-410-8/hbk). 761-785 (2007).
MSC:  57N80 58A35 57N75
PDF BibTeX XML Cite

A homological selection theorem implying a division theorem for \(Q\)-manifolds. (English) Zbl 1144.57020

Jachymski, Jacek (ed.) et al., Fixed point theory and its applications. Proceedings of the international conference, Bȩdlewo, Poland, August 1–5, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 77, 11-22 (2007).
PDF BibTeX XML Cite
Full Text: Link

Path concordances as detectors of codimension-one manifold factors. (English) Zbl 1111.57017

Quinn, Frank (ed.) et al., Exotic homology manifolds. Proceedings of the mini-workshop, Oberwolfach, Germany, June 29–July 5, 2003. Coventry: Geometry & Topology Publications. Geometry and Topology Monographs 9, 7-15 (2006).
MSC:  57N15 57P05 54B15 57N70 57N75
PDF BibTeX XML Cite
Full Text: arXiv

One some approximation problems in topology. (English) Zbl 1085.55012

Ferrera, J. (ed.) et al., Ten mathematical essays on approximation in analysis and topology. Amsterdam: Elsevier (ISBN 0-444-51861-4/hbk). 61-94 (2005).
PDF BibTeX XML Cite

Nonlinear second order periodic boundary value problems. (English) Zbl 1339.34036

Akça, Haydar (ed.) et al., Proceedings of the international conference: 2004 – Dynamical systems and applications. Papers based on talks given at the conference, Antalya, Turkey, July 5–10, 2004. Dhahran: King Fahd University of Petroleum and Minerals, Department of Mathematical Sciences. 178-188, electronic only (2004).
MSC:  34B15 34C25
PDF BibTeX XML Cite
Full Text: Link

Estimated transversality in symplectic geometry and projective maps. (English) Zbl 1017.53066

Fukaya, K. (ed.) et al., Symplectic geometry and mirror symmetry. Proceedings of the 4th KIAS annual international conference, Seoul, South Korea, August 14-18, 2000. Singapore: World Scientific. 1-30 (2001).
PDF BibTeX XML Cite
Full Text: arXiv

Boundary value problems for a class of integro-differential equations and applications. (English) Zbl 0965.45007

Agarwal, Ravi P. (ed.) et al., Integral and integrodifferential equations: Theory, methods and applications. Amsterdam: Gordon and Breach Science Publishers. Ser. Math. Anal. Appl. 2, 101-115 (2000).
MSC:  45J05 45G10
PDF BibTeX XML Cite

Homology stratifications and intersection homology. (English) Zbl 0947.55008

Hass, Joel (ed.) et al., Proceedings of the Kirbyfest, Berkeley, CA, USA, June 22-26, 1998. Warwick: University of Warwick, Institute of Mathematics, Geom. Topol. Monogr. 2, 455-472 (1999).
MSC:  55N33 57Q25 55N22 57Q65 18G60 57N80
PDF BibTeX XML Cite
Full Text: arXiv EMIS

Existence theory for nonlinear integral and integrodifferential equations. (English) Zbl 0905.45003

Mathematics and its Applications (Dordrecht). 445. Dordrecht: Kluwer Academic Publishers. ix, 218 p. (1998).
PDF BibTeX XML Cite

On the reduction of a piecewise-linear mapping to general position under continuous dependence on a parameter. (Russian) Zbl 0867.57017

Durnev, V. G. (ed.) et al., Mathematics in Yaroslavl’ University. Collection of survey articles. On the occasion of the 20th anniversary of the Department of Mathematics. Yaroslavl’: Yaroslavskij Gosudarstvennyj Universitet Im. P. G. Demidova. Matematicheskij Fakul’tet, 189-195 (1996).
MSC:  57Q65 57S05 57N15
PDF BibTeX XML Cite

Leray-Schauder type theorems for multi-valued maps in topological vector spaces. (English) Zbl 0940.47046

Rao, Geetha S. (ed.), Approximation theory and its applications. Proceedings of the symposium, Madras, India, March 26-31, 1993. New Delhi: New Age International Publishers. 116-129 (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification